On some classes of normed and risk averse preferences
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Luenberger, David G, 1996. "Welfare from a Benefit Viewpoint," Economic Theory, Springer, vol. 7(3), pages 445-62, April.
- Luenberger, David G., 1992. "Benefit functions and duality," Journal of Mathematical Economics, Elsevier, vol. 21(5), pages 461-481.
- Robert Chambers & Rolf Färe & John Quiggin, 2004. "Jointly radial and translation homothetic preferences: generalized constant risk aversion," Economic Theory, Springer, vol. 23(3), pages 689-699, March.
- David G. Luenberger, 1996. "Welfare from a benefit viewpoint (*)," Economic Theory, Springer, vol. 7(3), pages 445-462.
When requesting a correction, please mention this item's handle: RePEc:kap:jeczfn:v:106:y:2012:i:3:p:267-282. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F. Baum)
If references are entirely missing, you can add them using this form.